I have been seeing a married man for a year, we have discussed his leaving his wife, he wants to he says, but loves his 2 children too much to leave. I have been faithful to him the whole year, ignoring friends invites, staying around the house more and pretty much waiting on him, I have decided not to do this any longer and I have realized what a horrible thing I have been doing. I love him very much, but lately he has noticed a change in me and is accusing me of being with other men-example: I have a lawyer. My boyfriend asked to see a reciept where I have paid the lawyer. He made the comment that I was "spreading my legs for my attorney's services". This cut me to the core - how could he take something emotinal and intimate that we share to show our love and make it something ugly? How could he think that I would give myself to any one like that, let alone for services. This made me feel like a cheap whore, I am supposed to talk to him about this tonight, I told him I no longer wanted to see him, that he wasn't worth waiting for if he thought so low of me. Please help me choose the right words to stay firm in my decision, when I see him I just melt.
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
'Anne' is the pseudonym for the individual who writes this relationship advice column.
'Anne' bases her responses on her personal experiences and not on professional training or study. She does not represent herself to be a psychologist, therapist, counselor or professional helper of any sort. Her responses are offered from the perspective of a friend or mentor only.
Anne intends her responses to provide general information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
Questions submitted to this column are not guaranteed to receive responses.
No correspondence takes place.
No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by 'Anne' to people submitting questions.
'Anne', Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. 'Anne' and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.